# SDR YV3R2019012200083

- Difficulty date: May 14, 2019
- Submitted: May 17, 2019
- Operation: General aviation
- Aircraft: G-OBH
- Make and model: Robsin R44
- Aircraft serial: 0381
- Aircraft time: 2,298 hours
- Engine: Lyc O540F1B5
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: B8232
- Part serial: 644
- Condition: Spinning
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DIRECTIONAL GYRO P/N: B823-2 SPINS IN FLIGHT.
